Subgroups of finite index in profinite groups. (English) Zbl 0394.20020


20E18 Limits, profinite groups
20F12 Commutator calculus
20E07 Subgroup theorems; subgroup growth
Full Text: DOI EuDML


[1] Anderson, M.P.: Subgroups of finite index in profinite groups. Pacific J. Math.62, 19-28 (1976) · Zbl 0302.20035
[2] Higman, G.: The complementation of abelian normal subgroups. Publ. Math. Debrecen4, 455-458 (1956) · Zbl 0075.23904
[3] Carter, R., Hawkes, T.: TheF-normalizers of a finite soluble group. J. Algebra5, 175-202 (1967) · Zbl 0167.29201
[4] Kelley, J.L.: General Topology. Princeton, N.J.: Van Nostrand 1955 · Zbl 0066.16604
[5] Rhemtulla, A.H.: Commutators of certain finitely generated soluble groups. Canad. J. Math.21, 1160-1164 (1969) · Zbl 0186.03903
[6] Oltikar, B.C., Ribes, L.: On prosupersolvable groups. Pacific J. Math. (to appear) · Zbl 0406.20027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.